# SDR UPS99228439

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6516250
- Condition: Cracked
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, LEFT WING RIB UPPER CHORD CRACKED AT WING STA 519.  REPAIRED UPPER CHORD PER SRM 51-40-4.
